# SDR AALA20040898

- Difficulty date: August 25, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- Engine: Pwa JT8D217
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IN AFT ENTRY INOPERATIVE.  REPLACED BATTERY PACK AT B527 FOR OVERHEAD EMERGENCY LIGHTS IN AFT ENTRY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
